Home News About Us Contact Contributors Disclaimer Privacy Policy Help FAQ

Home
Search
Quick Search
Advanced
Fulltext
Browse
Collections
Persons
My eDoc
Session History
Login
Name:
Password:
Documentation
Help
Support Wiki
Direct access to
document ID:


          Display Documents


Institute:
Collection:
Print in Citation style Print version     Display:
Sort by: Display records with Fulltext only
Entries: 1-2  
 Basket 
A note on mutually unbiased unextendible maximally entangled bases in C2xC3
Authors: Nizamidin, H.; Ma, T.; Fei, S.-M.
Date of Publication (YYYY-MM-DD): 2015
Title of Journal: International Journal of Theoretical Physics
Volume: 54
Issue / Number: 1
Start Page: 326
End Page: 333
Document Type: Article
ID: 718599.0
A note on locally unextendible non-maximally entangled basis : comment on 'Quant. Inf. Comput. 12, 0271(2012)'
Authors: Chen, B.; Nizamidin, H.; Fei, S.-M.
Date of Publication (YYYY-MM-DD): 2013
Title of Journal: Quantum Information and Computation
Volume: 13
Issue / Number: 11/12
Start Page: 1077
End Page: 1080
Document Type: Article
ID: 688228.0
Entries: 1-2  
The scope and number of records on eDoc is subject to the collection policies defined by each institute - see "info" button in the collection browse view.